# SDR SABA980016

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- Engine: Garrtt TPE33112UHR
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287L405
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

CLT - FLT 5167 - ON FLIGHT FROM LEX TO CLT, PILOT REPORTED TO DISPATCH THAT THE RIGHT ENGINE STARTED LOOSING POWER.  THE ENGINE FINALLY SHUT ITSELF DOWN.  AIRCREW DECLARED AN INFLIGHT EMERGENCY AND LANDED SAFELY AT CLT.  MAINTENANCE FOUND THE P3 LINE ON THE RT ENGINE LOOSE.  P3 LINE WAS RETORQUED, RUN AND OPS CHECKED.  TEST FLIGHT WAS REQUESTED.  AIRCRAFT RETURNED FROM TEST FLIGHT AND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
